Worried?

For about 2 years now iv been having episodes of worring about a nuclear attack. Iv at times believed that iv herd air raid sirens, iv woken in cold sweats to the belife that the uk was under attack.

Iv had worry before about ghosts and demons from a younger age, mostly taking me hours to get to sleep.

I still struggle to sleep now but takes me less time. Having relaxing music on helps but not a great lot.

Iv lost a job before for worrying too much. I wont go into it.

I have intrests in nuclear power and weapons because i find them intreging and it seems that my worries turned to that when my intrest first arrived.

Its gotten to the point now that i have a space blanket set next to my bed, tinned food stocked, and an action plan. Iv looked at where i can hide for the inital blast and what cloths to wear.

1 Reply

oldestnewest
  • that must be very draining.

    this is only my thoughts, feel free to ignore them.

    I always think that when we are worried or upset and cannot relax, our minds look for reasons why.

    the ones it comes up with are usually the easiest to find, [it could be because we are, naturally, avoiding having, unaware of, or unable to cope with, looking deeper into the real reasons.]

    e.g. if you have watched a frightening film, you might be a bit jumpy, so every noise you hear is scary and fear filled thoughts arise, maybe someone is there...

    the thoughts need not be logical, and mostly bear little resemblance to our reality. but perpetuate the restlessness and stress.

    you are intrigued about nuclear attacks so they are in your mind.

    maybe, it locks on to this as the reason you are feeling anxious.

    often books and programmes on this can be very convincing, and to be honest, they could give me nightmares.

    I have found that I can get a bit obsessional over some things.

    Maybe if you could try to find a balance, try to find a lighter interest or hobby, it might help.

    have you ad a recent review of your med's?

    its a possibility that you need a slightly stronger dose or to try a different one.

    lack of sleep doesn't help and maybe if the gp did alter the med's you might sleep better.

    I hope things improve for you.

    please keep in touch,

    sandra.

You may also like...